MathSciNet Relay Station
MathSciNet bibliographic data
MR1480601 (98i:34099) 34K15 (34C10)
Agarwal, R. P.; Shieh, Shiow-Ling; Yeh, Cheh-Chih Oscillation criteria for second-order retarded differential equations. Math. Comput. Modelling 26 (1997), no. 4, 1–11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement